The conjugacy problem for graph products with finite cyclic edge groups
Author: Jody Meyer Lockhart
Journal: Proc. Amer. Math. Soc. 117 (1993), 897-898
MSC: Primary 20F10; Secondary 20E06
MathSciNet review: 1116266
Abstract: Finite graph products of groups with solvable conjugacy problem and with finite cyclic edge groups are considered. It is shown that the graph product has solvable conjugacy problem if each of the vertex groups has solvable conjugacy problem.
-  K. J. Horadam, The conjugacy problem for finite graph products, Proc. Amer. Math. Soc. 106 (1989), no. 3, 589–592. MR 962244, https://doi.org/10.1090/S0002-9939-1989-0962244-5
-  Jean-Pierre Serre, Trees, Springer-Verlag, Berlin-New York, 1980. Translated from the French by John Stillwell. MR 607504